# SDR HEEA955029

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 214015700115
- Condition: Separated
- Location: T/R
- Part time: 1,162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE SEPARATED.
